arrow
Volume 15, Number 3
Previous Issue Next Issue

M. Wang & S. Zhang

J. Comp. Math., 15 (1997), pp. 193-202.

Preview Full PDF 2002 20178 Abstract

B. N. Lu & G. H. Wan

J. Comp. Math., 15 (1997), pp. 203-218.

Preview Full PDF 1975 20335 Abstract

B. L. Guo & Q. S. Chang

J. Comp. Math., 15 (1997), pp. 219-232.

Preview Full PDF 2064 19999 Abstract

L. Brugnano

J. Comp. Math., 15 (1997), pp. 233-252.

Preview Full PDF 2031 20255 Abstract

J. M. Peng & Y. Yuan

J. Comp. Math., 15 (1997), pp. 253-264.

Preview Full PDF 2080 19907 Abstract

L. Deng & T. Kako

J. Comp. Math., 15 (1997), pp. 265-278.

Preview Full PDF 2094 20255 Abstract

H. C. Huang, W. M. Xue & S. Zhang

J. Comp. Math., 15 (1997), pp. 279-287.

Preview Full PDF 2095 20391 Abstract

M. Puta

J. Comp. Math., 15 (1997), pp. 288-288.

Preview Full PDF 2033 20053 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard